# SDR P5CA2017072100223

- Difficulty date: July 21, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,283 hours, 19,736 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 1295
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CHECK MX FOUND R ENG. FIRE LP1 MSG.   REMOVED AND REPLACED THE LWR AFT THERE DETECTOR ELEMENT AND CHECKED NORMAL IAW AMM 26-11-02 AND OBSERVED 8 LEGS WITHOUT FAULT REPORTED.
